Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 118
HTML articles powered by AMS MathViewer

A characterization of locally euclidean spaces
O. G. Harrold PDF
Trans. Amer. Math. Soc. 118 (1965), 1-16
Classical expansions and their relation to conjugate harmonic functions
B. Muckenhoupt and E. M. Stein PDF
Trans. Amer. Math. Soc. 118 (1965), 17-92
Automorphisms of free metabelian groups
S. Bachmuth PDF
Trans. Amer. Math. Soc. 118 (1965), 93-104
Green’s formula, linear continuity, and Hausdorff measure
Robert M. Fesq PDF
Trans. Amer. Math. Soc. 118 (1965), 105-112
On the field extension by complex multiplication
Tomio Kubota PDF
Trans. Amer. Math. Soc. 118 (1965), 113-122
On the ergodic mixing theorem
H. A. Dye PDF
Trans. Amer. Math. Soc. 118 (1965), 123-130
Tensor products over Banach algebras
B. R. Gelbaum PDF
Trans. Amer. Math. Soc. 118 (1965), 131-149
Rings with zero right and left singular ideals
R. E. Johnson PDF
Trans. Amer. Math. Soc. 118 (1965), 150-157
On continuous rings and self injective rings
Yuzo Utumi PDF
Trans. Amer. Math. Soc. 118 (1965), 158-173
On the Lefschetz number and the Euler class
Robert F. Brown PDF
Trans. Amer. Math. Soc. 118 (1965), 174-179
Path fields on manifolds
Robert F. Brown PDF
Trans. Amer. Math. Soc. 118 (1965), 180-191
Some ways of constructing a propositional calculus of any required degree of unsolvability
M. D. Gladstone PDF
Trans. Amer. Math. Soc. 118 (1965), 192-210
On spherical Bessel functions
James M. Horner PDF
Trans. Amer. Math. Soc. 118 (1965), 211-220
Elementary methods in the theory of primes
Patrick R. Ahern PDF
Trans. Amer. Math. Soc. 118 (1965), 221-242
On cardinality, cohomology and a conjecture of Rosenberg and Zelinsky
Robert E. MacRae PDF
Trans. Amer. Math. Soc. 118 (1965), 243-246
An extension of differential Galois theory
H. F. Kreimer PDF
Trans. Amer. Math. Soc. 118 (1965), 247-256
Multiple Künneth formulas for abelian groups
Thomas W. Hungerford PDF
Trans. Amer. Math. Soc. 118 (1965), 257-275
Fourier analysis of nonstationary stochastic processes
Tatsuo Kawata PDF
Trans. Amer. Math. Soc. 118 (1965), 276-302
Reflective functors in general topology and elsewhere
J. F. Kennison PDF
Trans. Amer. Math. Soc. 118 (1965), 303-315
On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous
Howard G. Tucker PDF
Trans. Amer. Math. Soc. 118 (1965), 316-330
On the Marx conjecture for starlike functions
P. L. Duren PDF
Trans. Amer. Math. Soc. 118 (1965), 331-337
Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces
Felix E. Browder PDF
Trans. Amer. Math. Soc. 118 (1965), 338-351
Orientability of manifolds for generalised homology theories
W. C. Hsiang and C. T. C. Wall PDF
Trans. Amer. Math. Soc. 118 (1965), 352-359
Fourier analysis of sub-stationary processes with a finite moment
R. M. Dudley PDF
Trans. Amer. Math. Soc. 118 (1965), 360-375
Interval topology in subsets of totally orderable spaces
Mary Ellen Rudin PDF
Trans. Amer. Math. Soc. 118 (1965), 376-389
On the polar equations for linear systems and related nonlinear matrix differential equations
Glen J. Culler PDF
Trans. Amer. Math. Soc. 118 (1965), 390-405
On the central decomposition for positive functionals on $C^{\ast }$-algebras
Shôichirô Sakai PDF
Trans. Amer. Math. Soc. 118 (1965), 406-419
Acyclic semigroups and multiplications on two-manifolds
Haskell Cohen and R. J. Koch PDF
Trans. Amer. Math. Soc. 118 (1965), 420-427
Transformation groups on compact symmetric spaces
Tadashi Nagano PDF
Trans. Amer. Math. Soc. 118 (1965), 428-453
The classification of singular points of algebraic curves
Sherwood Ebey PDF
Trans. Amer. Math. Soc. 118 (1965), 454-471
Functions satisfying a weighted average property
Anil K. Bose PDF
Trans. Amer. Math. Soc. 118 (1965), 472-487
On groups and graphs
Chong-yun Chao PDF
Trans. Amer. Math. Soc. 118 (1965), 488-497
Rings of continuous integer-valued functions and nonstandard arithmetic
Norman L. Alling PDF
Trans. Amer. Math. Soc. 118 (1965), 498-525
Lie loops with invariant uniformities. II
Sigmund N. Hudson PDF
Trans. Amer. Math. Soc. 118 (1965), 526-533
Some results on crumpled cubes
Lloyd L. Lininger PDF
Trans. Amer. Math. Soc. 118 (1965), 534-549
A correction of some theorems on partitions
Peter Hagis PDF
Trans. Amer. Math. Soc. 118 (1965), 550